# SDR DXTA2014080605844

- Difficulty date: July 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 6,393 hours, 4,180 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7211015
- Part serial: 077
- Condition: Faulty
- Location: Cockpit
- Part time: 5,753 hours, 3,766 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT, GEAR HANDLE COULD NOT BE MOVED.  REMOVED GEAR HANDLE & BENCH CHECKED SOLENOID OPERATION.  APPLIED POWER & GND, HANDLE REMAINS LOCKED DOWN.  INTERMITTENTLY HANDLE WILL UNLOCK.  SOLENOID COIL HAS EXCESSIVE RESISTANCE.  GEAR HANDLE ASSEMBLY IS FAULTY.  REMOVED LG CONTROL ASSEMBLY PN 721101-5, SN 077 & INSTALLED LG CONTROL ASSEMBLY PN 049801-001, SN 025.  LG OPERATIONAL CHECK GOOD IAW MM 32-30-10.
